# SDR CA111111003

- Difficulty date: November 10, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 39,381 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

(CAN) UPON APPLICATION OF T/O THRUST ECAM HYD Y RESVR LO LVL.  T/O REJECTED AT LOW SPEED APPROX 40-50 IAS.  YELLOW HYD SYS PAGE SHOWED LOW QTY.  MANIFOLD PTU REPLACED IAW AMM 29-13-15.
